MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2158-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: approximated based on the reported event.Implant date: (b)(6) 2011, exact date unknown.Explant date: 2011, exact date unknown.
 
Event or Problem Description
It was reported that during the second stage implant procedure, one of the two previously implanted leads was explanted and replaced.It is unclear which of the two leads was explanted and which remained implanted.
 
Additional Manufacturer Narrative
Block b3: approximated based on the reported event.Block d6a: implant date: (b)(6) 2011, exact date unknown.Black d6b: explant date: 2011, exact date unknown.Correction to field h10: additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc2158500.Model: sc-2158-50.Serial: (b)(6).Batch: 14178435.
 
Event or Problem Description
It was reported that during the second stage implant procedure, one of the two previously implanted leads was explanted and replaced.It is unclear which of the two leads was explanted and which remained implanted.No further information has been obtained despite good faith efforts.

Brand Name
LINEAR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key12451557
Report Number3006630150-2021-05076
Device Sequence Number3936080
Product Code LGW
UDI-Device Identifier08714729767695
UDI-Public08714729767695
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2013
Device Model NumberSC-2158-50
Device Catalogue NumberSC-2158-50
Device Lot Number14147787
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;